ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A note on recursive interpolation for the Lipschitz class

Tugores, F. and Tugores, L. (2020) A note on recursive interpolation for the Lipschitz class. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (3). pp. 85-90. ISSN 00002-3043

[img]
Preview
PDF
Download (240Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: interpolating sequence, Lipschitz function, uniformly separated sequence
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 05 Jun 2020 07:54
    Last Modified: 15 Oct 2020 11:06
    URI: http://mathematics.asj-oa.am/id/eprint/2725

    Actions (login required)

    View Item